MathSciNet Relay Station
MathSciNet bibliographic data
MR428181 49F22 (58A99)
Taylor, Jean E. The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces. Ann. of Math. (2) 103 (1976), no. 3, 489–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement